# SDR DHL2001365007

- Difficulty date: May 1, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 4004255901
- Part serial: 77020359
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT F/O FD WENT OUT, F/O ADI, FD, GSL & RW FLAGS IN VIEW.  BOTH CAPTAINS & F/O RMI RDG VOR 1 & VOR 2 FLAGS IN VIEW, COMPASS 26V VAC BREAKER TRIPPED. R&R F/O ADI.  OPS CK ON GRND OK PER AMM 34-25-23.
